Confidence intervals for probabilities of default
Samuel Hanson () and
Journal of Banking & Finance, 2006, vol. 30, issue 8, 2281-2301
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (23) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jbfina:v:30:y:2006:i:8:p:2281-2301
Access Statistics for this article
Journal of Banking & Finance is currently edited by Ike Mathur
More articles in Journal of Banking & Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().